# SDR 99ZZZX645

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3463Q
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737055
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 7955510
- Condition: Cracked
- Location: Seat Back
- Part time: 6,821 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PILOTS ENTER AIRCRAFT, THEY LEAN ON SEAT BACKS TO MANEUVER INTO THE SEAT AND CRACK SEAT BACK FRAMES WHICH, IN TURN, WILL BEND SEAT BACK CONTROL ROD, AND CAUSE SEAT BACK TO RECLINE.
